| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device powered off and crew powered it back on or the device rebooted on it's own.An unexpected shutdown could delay defibrillation therapy if needed.This issue is patient related; however there was no adverse patient outcome reported.